Texas, 2025

Tornadoes and Flash Flood in Texas, April 29 to 30, 2025

April 29 to 30, 2025 · NWS OUN · 31 events in 6 counties and zones

Multiple rounds of severe convection and flooding occurred from the predawn hours of the 29th into morning hours of the 30th. The most significant round of severe thunderstorm activity occurred across portions of western-north Texas on the evening of the 29th, where intense supercell thunderstorms produced very large hail, damaging wind gusts and a pair of significant (EF-2+) tornadoes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.5 million
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OUN wrote it up.

Multiple rounds of severe convection and flooding occurred from the predawn hours of the 29th into morning hours of the 30th. The most significant round of severe thunderstorm activity occurred across portions of western-north Texas on the evening of the 29th, where intense supercell thunderstorms produced very large hail, damaging wind gusts and a pair of significant (EF-2+) tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before the first event at Apr 29, 12:13 AM CST, 2 hours 2 minutes earlier. Its key messages:

  • Issued at 153 PM CDT Sat Apr 26 2025 -Heavy rainfall with the potential for significant flash flooding is likely near the I-44 corridor through Wednesday. -Severe thunderstorms with all hazards possible through Wednesday. -Unsettled weather continues through the weekend.
Area forecast discussion, Apr 29, 12:13 AM CST, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Norman OK
113 AM CDT Tue Apr 29 2025

...New NEAR TERM, SHORT TERM, LONG TERM...

.KEY MESSAGES...
Issued at 153 PM CDT Sat Apr 26 2025

-Heavy rainfall with the potential for significant flash flooding
 is likely near the I-44 corridor through Wednesday.

-Severe thunderstorms with all hazards possible through Wednesday.

-Unsettled weather continues through the weekend.

&&

.NEAR TERM...
(Today and tonight)
Issued at 108 AM CDT Tue Apr 29 2025

Severe thunderstorms (with all hazards possible) and flash flooding
will be the main concerns in the near term.

CAMs depict several rounds of showers and thunderstorms associated
with an approaching cold front today. The first round will be across
northern Oklahoma before sunrise as the front enters the state. A
second round is expected out of west Texas this morning, moving
northeast. A few of these storms could be strong to marginally
severe, though the primary severe threat looks to be later in the
day.

The front is expected to stall near the I-44 corridor. An upper
level shortwave will pass over, resulting in increasing showers and
thunderstorms along and near the front this afternoon and evening.
Flooding will become a pronounced threat as training storms dump 1
to 2 inches over already saturated ground. Additionally, severe
threats will be possible including hail up to the size of baseballs,
winds up to 70 mph, and a low risk for tornadoes.

As this round shifts east, another round or two will follow tonight
supported by the approach of the main wave, with similar hazards.
Additional rainfall amounts of 1 to 4 inches are possible, resulting
in an increasing flooding threat.

Day

&&

.SHORT TERM...
(Wednesday through Thursday night)
Issued at 108 AM CDT Tue Apr 29 2025

Flooding and severe threats will continue into Wednesday as
additional showers and thunderstorms develop along a stalled front
somewhere near the I-44 corridor. The setup will be fairly similar
to Tuesday with up to golfball size hail, 70 mph winds, and a low
risk of tornadoes during the day. Flash flooding will also continue
to be a primary concern as an additional 1-2 inches falls over the
area.

Thursday should give us a break from showers and storms, with mild
to warm conditions and sunny skies expected.

Day

&&

.LONG TERM...
(Friday through Monday)
Issued at 108 AM CDT Tue Apr 29 2025

deterministic models depict another wave moving through Thursday
night into Friday, bringing moderate rain chances. This is
followed by ridging over the weekend. That said, ensemble
solutions do keep at least low PoPs through the weekend. Synoptic
uncertainty is high for this period, especially as we see some
solutions bring the next upper level system through early next
week, while other solutions put us under a blocking pattern.

Day

&&

.AVIATION...
(06Z TAFS)
Issued at 1211 AM CDT Tue Apr 29 2025

Several rounds of showers and thunderstorms are expected through the
TAF period, especially along and near the I-44 corridor. Fairly
widespread MVFR ceilings will develop by early morning, with some
IFR ceilings possible Tuesday night. A cold front will enter
northwest Oklahoma around 9Z (with breezy north winds behind it),
stalling near the I-44 corridor around noon. Uncertainty in the
frontal position will make wind direction hard to pin down along
this corridor (affecting KLAW, KOKC, KOUN, and KSWO) during the
second half of the TAF period.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  71  59  71  56 /  90  90 100  70
Hobart OK         69  56  72  52 /  90 100  90  60
Wichita Falls TX  80  61  76  55 /  80  90 100  40
Gage OK           62  50  72  48 /  50  80  70  50
Ponca City OK     66  56  70  56 /  70  90  90  80
Durant OK         83  64  75  62 /  50  60 100  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Wednesday night for OKZ008-012-013-
     017>048-050>052.

TX...Flood Watch through late Wednesday night for TXZ083>090.

&&

NEAR TERM...14
SHORT TERM...14
LONG TERM....14
AVIATION...14

In the hours before

Local storm report, Apr 28, 11:19 PM CST, 2 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1219 AM CDT Tue Apr 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     Hail             Noble                   35.14N 97.39W
04/28/2025  E2.00 Inch       Cleveland          OK   Trained Spotter

            Time estimated by radar.

&&
Special weather statement, Apr 28, 11:19 PM CST, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Norman OK
1219 AM CDT Tue Apr 29 2025

OKZ031-290530-
Seminole OK-
1219 AM CDT Tue Apr 29 2025

...A strong thunderstorm will impact portions of northeastern
Seminole County through 1230 AM CDT...

At 1218 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles west of Cromwell, moving northeast at 40 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cromwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3526 9656 3539 9665 3540 9662 3540 9660
      3541 9659 3539 9654 3541 9654 3544 9657
      3545 9655 3546 9654 3543 9651 3543 9649
      3546 9648 3546 9645 3530 9644
TIME...MOT...LOC 0518Z 241DEG 35KT 3537 9654

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KS
Special weather statement, Apr 29, 1:32 AM CST, 43 minutes before
Special Weather Statement
National Weather Service Norman OK
232 AM CDT Tue Apr 29 2025

OKZ005-010-011-015-290800-
Major OK-Woodward OK-Dewey OK-Woods OK-
232 AM CDT Tue Apr 29 2025

...A strong thunderstorm will impact portions of southeastern Woods,
north central Dewey, western Major and southeastern Woodward Counties
through 300 AM CDT...

At 232 AM CDT, Doppler radar was tracking a strong thunderstorm near
Chester, moving northeast at 35 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Seiling, Chester, Orion, and Cestos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3608 9903 3617 9913 3651 9876 3630 9855
TIME...MOT...LOC 0732Z 230DEG 29KT 3620 9897

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

MAD
Special weather statement, Apr 29, 1:36 AM CST, 39 minutes before
Special Weather Statement
National Weather Service Norman OK
236 AM CDT Tue Apr 29 2025

OKZ036-TXZ083-084-087-290800-
Jackson OK-Foard TX-Knox TX-Hardeman TX-
236 AM CDT Tue Apr 29 2025

...Strong thunderstorms will impact portions of southwestern Jackson,
Foard, northern Knox and Hardeman Counties through 300 AM CDT...

At 236 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles north of Swearingen to 8 miles
southeast of Chalk. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Quanah, Crowell, Margaret, Goodlett, Medicine Mound, Truscott, Copper
Breaks State Park, and Lazare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3423 10005 3424 10001 3423 10000 3433 10000
      3447 9957 3375 9958 3371 9999 3383 10000
      3384 10005
TIME...MOT...LOC 0736Z 256DEG 40KT 3422 10014 3378 10014

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MAD
Special weather statement, Apr 29, 1:55 AM CST, 20 minutes before
Special Weather Statement
National Weather Service Norman OK
255 AM CDT Tue Apr 29 2025

TXZ084-087-290830-
Foard TX-Knox TX-
255 AM CDT Tue Apr 29 2025

...A strong thunderstorm will impact portions of southeastern Foard
and Knox Counties through 330 AM CDT...

At 255 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Benjamin, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Munday, Knox City, Benjamin, Goree, Vera, Truscott, Gilliland, and
Rhineland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3340 9999 3379 9999 3393 9949 3361 9947
      3340 9947
TIME...MOT...LOC 0755Z 254DEG 48KT 3355 10003

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MAD
Special weather statement, Apr 29, 1:58 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Norman OK
258 AM CDT Tue Apr 29 2025

OKZ005-006-011-290830-
Major OK-Alfalfa OK-Woods OK-
258 AM CDT Tue Apr 29 2025

...A strong thunderstorm will impact portions of southeastern Woods,
southwestern Alfalfa and western Major Counties through 330 AM CDT...

At 257 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Orion, moving northeast at 35 mph.

HAZARD...Wind gusts of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Carmen, Cleo Springs, Aline, Dacoma, and Orion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3622 9878 3635 9891 3669 9852 3648 9830
TIME...MOT...LOC 0757Z 230DEG 33KT 3636 9876

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MAD

The radar

The Altus AFB radar (KFDR), 107 km away, was scanning. The volume nearest the first event began at 08:13 UTC.

Open the radar archive at this moment

Event by event

16 thunderstorm wind, 11 hail, 3 tornado, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Knox

When
April 29, 2:15 AM CST
Where
Knox County, 3.74 mi NNW of Goree
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
33.521, -99.542

Hefner (HEFN) Mesonet observation.

Thunderstorm Wind, Knox

When
April 29, 2:35 AM CST
Where
Knox County, 3.74 mi NNW of Goree
Measured
59 kt (68 mph) measured gust
Reported by
Mesonet
Coordinates
33.521, -99.542

Hefner (HEFN) Mesonet observation.

Thunderstorm Wind, Baylor

When
April 29, 2:45 AM CST
Where
Baylor County, 2.16 mi SW of Seymour Muni Arpt
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
33.632, -99.291

Seymour (SEYM) Mesonet observation.

Thunderstorm Wind, Wichita

When
April 29, 3:10 AM CST
Where
Wichita County, 1.84 mi ENE of Haynesville
Measured
74 kt (85 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
34.099, -98.890

Relayed images showing significant thunderstorm wind damage at multiple locations northeast of the community of Haynesville. Damage included partial roof loss to a large metal barn, multiple power poles snapped and/or blown over and large tree limbs blown down. Location is approximate and event time is estimated from radar observations.

Thunderstorm Wind, Knox

When
April 29, 4:59 PM CST
Where
Knox County, Benjamin
Measured
83 kt (96 mph) measured gust
Reported by
Public
Coordinates
33.580, -99.790

Personal weather station observation.

Hail, Knox

When
April 29, 5:18 PM CST
Where
Knox County, 0.6 mi SE of Knox City
Measured
1 in hail
Reported by
Public
Coordinates
33.413, -99.813

The report was relayed through mPING.

Thunderstorm Wind, Knox

When
April 29, 5:18 PM CST
Where
Knox County, 3.13 mi NW of Knox City
Measured
80 kt (92 mph) measured gust
Reported by
Mesonet
Coordinates
33.446, -99.865

Knox City (KNOX) Mesonet observation.

Tornado, Knox

When
April 29, 5:22 PM CST to 5:36 PM CST
Where
Knox County, 0.58 mi W of Vera to 4.97 mi E of Vera
Rating
EF2
Path length
5.75 mi
Path width
700 yd
Continued into
Baylor, Tx (OUN)
Property damage
$500,000
Reported by
NWS Storm Survey
Coordinates
33.629, -99.570

This tornado started just southwest of Vera and initially moved southeast for about a mile before turning east. A number of trees were damaged, a crane was toppled and a blade of a wind turbine was broken south of Vera. As the tornado moved east approaching US Highway 82, at least two metal buildings were significantly damaged, and one outbuilding was destroyed with pieces of the building blown onto the highway. One home near the county line also suffered roof damage. The tornado then crossed into Baylor County along and north of US-82.

Hail, Knox

When
April 29, 5:25 PM CST
Where
Knox County, 0.67 mi NNE of Knox City
Measured
3 in hail
Reported by
Public
Coordinates
33.429, -99.817

The report was relayed through mPING.

Hail, Knox

When
April 29, 5:25 PM CST
Where
Knox County, 0.74 mi SE of Knox City
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
33.413, -99.810

The report was relayed through Spotter Network.

Thunderstorm Wind, Knox

When
April 29, 5:30 PM CST
Where
Knox County, 3.13 mi NW of Knox City
Measured
59 kt (68 mph) measured gust
Reported by
Mesonet
Coordinates
33.446, -99.865

Knox City (KNOX) Mesonet observation.

Hail, Knox

When
April 29, 5:33 PM CST
Where
Knox County, Munday
Measured
1 in hail
Reported by
Public
Coordinates
33.450, -99.630

Social media image. Event time is estimated from radar observations.

Tornado, Baylor

When
April 29, 5:36 PM CST to 5:47 PM CST
Where
Baylor County, 3.81 mi WNW of Red Springs to 2.26 mi ENE of Red Springs
Rating
EF2
Path length
6 mi
Path width
1,000 yd
Property damage
$200,000
Reported by
NWS Storm Survey
Coordinates
33.624, -99.474

This tornado moved into Baylor County from Knox County along and north of US Highway 82. The tornado moved east-northeast to northwest of Red Springs, and then turned east-southeast along County Road 140. In Baylor County, a metal building at a feed lot was heavily damaged and a wind turbine was damaged. Northwest and north of Red Springs, a barn was damaged, two outbuilding were destroyed and ranch implements were tossed. Tree damage occurred at numerous places along the path. The tornado dissipated about 2 miles east-northeast of Red Springs.

Hail, Knox

When
April 29, 5:38 PM CST
Where
Knox County, 1.52 mi W of Munday
Measured
0.75 in hail
Reported by
Public
Coordinates
33.447, -99.656

The report was relayed through mPING.

Thunderstorm Wind, Knox

When
April 29, 5:40 PM CST
Where
Knox County, Munday
Measured
87 kt (100 mph) estimated gust
Property damage
$250,000
Reported by
NWS Storm Survey
Coordinates
33.450, -99.630

Numerous confirmations of significant thunderstorm wind damage in and around the community of Munday. Damage included a large radio tower collapsed, large trees uprooted, power poles snapped and/or broken, light roof damage to multiple structures, damage to a large grain bin, and multiple windows broken. Event time is estimated from radar observations.

Hail, Knox

When
April 29, 5:45 PM CST
Where
Knox County, 2.69 mi E of Munday
Measured
1 in hail
Reported by
Public
Coordinates
33.456, -99.584

The report was relayed through mPING.

Tornado, Baylor

When
April 29, 5:58 PM CST to 6:04 PM CST
Where
Baylor County, 2.32 mi WNW of Seymour Muni Arpt to 0.4 mi E of Seymour Muni Arpt
Rating
EF3
Path length
3.7 mi
Path width
650 yd
Property damage
$400,000
Reported by
NWS Storm Survey
Coordinates
33.668, -99.294

This tornado developed just north of FM-1919 about 2.5 miles northwest of the Seymour airport and initially moved south destroying farm buildings and equipment. As the tornado approached FM-2069, it veered sharply and began moving east along and north of FM-2069 damaging the roof of a home and heavily damaging some outbuildings. The tornado continued moving east through the Seymour Municipal Airport destroying hangars, planes and vehicles at the airport. The tornado likely continued east and northeast from the airport, but this area was inaccessible to the ground survey team.

Hail, Baylor

When
April 29, 5:58 PM CST
Where
Baylor County, 1.15 mi ENE of Seymour
Measured
0.75 in hail
Reported by
Public
Coordinates
33.596, -99.241

The report was relayed through mPING.

Hail, Baylor

When
April 29, 6:01 PM CST
Where
Baylor County, 2.09 mi NNE of Seymour
Measured
2.5 in hail
Reported by
Public
Coordinates
33.616, -99.242

The report was relayed through mPING.

Thunderstorm Wind, Baylor

When
April 29, 6:08 PM CST
Where
Baylor County, 2.16 mi SW of Seymour Muni Arpt
Measured
92 kt (106 mph) measured gust
Reported by
Mesonet
Coordinates
33.632, -99.291

Seymour (SEYM) Mesonet observation. Winds gusted to 58 mph or higher from 1754 PM LST to 1818 PM LST. There were frequent gusts over 90 mph between 1800 and 1809 PM LST. Southwest winds gusted to 100 mph at 1801 PM LST, and north winds gusted to 106 mph at 1808 PM LST.

Thunderstorm Wind, Baylor

When
April 29, 6:10 PM CST
Where
Baylor County, Seymour
Measured
70 kt (81 mph) estimated gust
Property damage
$50,000
Reported by
Public
Coordinates
33.590, -99.260

Relayed images showing thunderstorm wind damage in the community of Seymour, including large tree limbs snapped, power lines damaged and roof damage to a barn. Event time is estimated from radar observations.

Hail, Baylor

When
April 29, 6:31 PM CST
Where
Baylor County, 9.65 mi ENE of Mabelle
Measured
1 in hail
Reported by
Public
Coordinates
33.701, -98.966

The report was relayed through mPING.

Thunderstorm Wind, Archer

When
April 29, 7:05 PM CST
Where
Archer County, 0.58 mi NE of Holliday
Measured
65 kt (75 mph) estimated gust
Property damage
$15,000
Reported by
Trained Spotter
Coordinates
33.825, -98.682

Multiple power poles blown down. Event time is estimated from radar observations.

Thunderstorm Wind, Wichita

When
April 29, 7:23 PM CST
Where
Wichita County, Burkburnett
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
34.090, -98.560

Estimated wind gust. Amateur radio relayed the report.

Thunderstorm Wind, Wichita

When
April 29, 7:33 PM CST
Where
Wichita County, 0.8 mi S of (Sps)sheppard Afb
Measured
62 kt (71 mph) measured gust
Reported by
ASOS
Coordinates
33.979, -98.493

Sheppard Air Force Base (KSPS) observation.

Flash Flood, Clay

When
April 29, 9:00 PM CST to April 30, 12:00 AM CST
Where
Clay County, 0.88 mi WSW of Buffalo Springs to 0.9 mi WSW of Buffalo Springs
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
33.557, -98.155

A portion of FM-174, just west of the Brock Road intersection, was impassable due to flooding. Event time is approximate.

Hail, Clay

When
April 29, 9:36 PM CST
Where
Clay County, 3.98 mi WSW of Bluegrove
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.638, -98.288

Hail, Baylor

When
April 29, 9:51 PM CST
Where
Baylor County, 1 mi SW of Seymour
Measured
2 in hail
Reported by
Emergency Manager
Coordinates
33.580, -99.272

Thunderstorm Wind, Knox

When
April 30, 2:59 AM CST
Where
Knox County, 3.13 mi NW of Knox City
Measured
60 kt (69 mph) measured gust
Reported by
Mesonet
Coordinates
33.446, -99.865

Knox City (KNOX) Mesonet observation.

Thunderstorm Wind, Knox

When
April 30, 3:09 AM CST
Where
Knox County, 1.25 mi ESE of Truscott
Measured
52 kt (60 mph) measured gust
Reported by
Mesonet
Coordinates
33.742, -99.791

Truscott (TRUS) Mesonet observation.

Thunderstorm Wind, Wilbarger

When
April 30, 6:29 PM CST
Where
Wilbarger County, 3.9 mi ENE of Odell
Measured
51 kt (59 mph) measured gust
Reported by
Mesonet
Coordinates
34.365, -99.354

Odell (ODEL) Mesonet observation.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2025Every state in 2025This day in weather historyThe tornado archive for Texas, 2025Warnings in Texas, April 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1254838, 1254840, 1254842, 1255004, 1255016, 1255017, 1255018, 1254063, 1255019, 1255020, 1255022, 1255023, 1254065, 1255024, 1255032, 1255025, 1254067, 1255029, 1255030, 1255027, 1255033, 1255035, 1255037, 1255039, 1255040, 1255083, 1255041, 1255043, 1255051, 1255052, 1255424.